# SDR C2XA10IA071

- Difficulty date: February 18, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N11191
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500935
- Aircraft time: 12,578 hours, 6,714 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: C16221GD04
- Part serial: C16221000549
- Condition: Inoperative
- Location: Cockpit
- Part time: 20,769 hours, 14,390 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2196, THE CREW REPORTED THAT THE ISIS WAS BLANK AND INOPERATIVE.  THE AIRCRAFT RETURNED TO IAH WHERE MAINTENANCE REMOVED AND REPLACED THE DEFECTIVE ISIS UNIT, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
